Header menu link for other important links
Fractal quintic spline method for nonlinear boundary-value problems
, M. Guru Prem Prasad, S. Natesan
Published in Hacettepe University
Volume: 49
Issue: 6
Pages: 1885 - 1903
In this article, numerical solutions of nonlinear boundary-value problems are obtained using fractal quintic spline. Convergence analysis of the proposed method is also established. Proposed method has fourth-order convergence. Numerical examples are provided to show practical usefulness of the method and numerical results are compared with the existing numerical methods. © 2020, Hacettepe University. All rights reserved.
About the journal
JournalHacettepe Journal of Mathematics and Statistics
PublisherHacettepe University